What do irritation and burning at vaginal opening after use of Astroglide indicate?

default
Posted on Mon, 15 Jun 2015 in Women's Health
Question: we have been using astroglide for sometime now but I have been experiencing severe irritation and burning at the opening of the vaginia..to make matters worse I have a vaginal cream that I use but that feels like XXXXXXX XXXXXXX ..no fun..the dr put me on diflucan which helps a lot along with ice. No discharge or blister...I have read that coconut oil is a good lubricant...so have you ran across this with anyone?...
doctor
Answered by Dr. Srilatha Myaka 54 minutes later
Brief Answer:
Artificial lubricants might damage vagina

Detailed Answer:
Hello dear,welcome to healthcare magic.I understand your concern.In my opinion astroglide is water based lubricant. It might damage the vaginal mucosa causing irritation and burning.Diflucan is an antifungal drug usually precsribed in cases of yeast infection.The lubricants also might cause irritation due to its spermicidal content.
Coconut oil might be used as lubricant.It is natural and might not cause any irritation.Moreover it might be antibacterial and antifungal. So it might be used.
Spend time in foreplay to increase the natural secretions.Persistent use of artificial lubricants with chemicals should be avoided to prevent damage.
Hope this satisfies your query.
Feel free to discuss further.
Best regards....dr.srilatha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srilatha Myaka 30 minutes later
What should I use to repair the damage from the burning and itching..to help repair
doctor
Answered by Dr. Srilatha Myaka 35 minutes later
Brief Answer:
Abstinence till healing

Detailed Answer:
Hello dear,I got your query.I understand your concern.
In my opinion the damage ,burning and irritation can be healed by:-
1)Avoid using scented soaps or deodorants over vagina.
2)Wear loose cotton inners.
3)Ice packs can give relief.
4)Avoid intercourse for a week till it heals.
5)Avoid fingering or putting foreign bodies in vagina.
Dont worry it will heal soon.
Follow safe sex practices.
Hope this satisfies your query.
Feel free to discuss further.
Best regards...Dr.srilatha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srilatha Myaka

OBGYN

Practicing since :2007

Answered : 2422 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Diflucan

doctor1 MD

I have a painless swollen right foot for about one year now. the doctor thinks its because of an infected toenail so she gave me diflucan for 4...

doctor1 MD

I have candidia overgrowth I have been trying everything even taking dr prescribed diflucan I am on the 13th pill brushing my body showering taking...

doctor1 MD

Hi I was at work when I expelled a white ish quarter sized piece of tissue from my vagina, followed by a small amount of blood and brown textured...

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with...

doctor1 MD

I Have had blood on pillow and on parts of my sheets not always where my head would be. Last time I had blood all over my bed for over a year and...

doctor1 MD

I am on my second "bout" of dysphagia caused by esophagitis . Each time it takes 3-4 months to heal, before I can eat normally again. I am on...

doctor1 MD

I had a double masectomy about four years ago. I had expanders put in. three months l blew up. I got a bad Staph infection. I was on keflex 1.5...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2